# SDR IPXA2020011085750

- Difficulty date: January 8, 2020
- Submitted: January 10, 2020
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 59,536 hours, 13,130 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AR1 ENTRY DOOR LEVER / BAR NOT SECURE.FOUND BAR NOT ATTACHED IN RETAINING CUP. INSTALLED BAR IN RETAINING CUP IAW AMM 25-61-01-400-501 REV 92.07. BAR SECURE FOR SERVICE.
